# SDR SIMA20140402002

- Difficulty date: April 2, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 26,920 hours, 19,080 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM AML PAGE 3358971 ITEM 3.  TRANSFERRED FROM NRWC 516-XNA-01631 ITEM 1.  STRINGER 7L, 6 1/2 INCHES FWD OF FS 1162.00 HAS CHAFE DAMAGE.  REPAIRED STRINGER 7L FWD OF FS 1162.00 IAW ERS CR-53MR-359.
